# SDR DL767951989

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Wedge
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION DFW, HOLE IN T/E WEDGE LEFT HORIZ STAB 3 INCHES FWD OF T/E 30 INCH INBD OF TIP.  REPAIRED PER SRM 55-10-01.
